Accessibility navigation


The effect of dissipation on flight times

Glaister, P. (1992) The effect of dissipation on flight times. Mathematical Spectrum, 25 (1). pp. 22-24. ISSN 0025-5653

Full text not archived in this repository.


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:23728
Publisher:Applied Probability Trust

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation